Journal of Fourier Analysis and Applications

, Volume 12, Issue 1, pp 1–15

On Sampling Formulas on Symmetric Spaces

Article

DOI: 10.1007/s00041-005-4014-0

Cite this article as:
Ebata, M., Eguchi, M., Koizumi, S. et al. J Fourier Anal Appl (2006) 12: 1. doi:10.1007/s00041-005-4014-0

Abstract

We give a sampling formula using the Radon transform along a maximal geodesic subspace of the Riemannian symmetric space. For the real hyperbolic space we can get a total sampling formula. To get this formula, we prepare a sampling formula for the sphere.

Copyright information

© Birkhäuser Boston 2006

Authors and Affiliations

  1. 1.Kagawa Seiryo High SchoolJapan
  2. 2.Faculty of Integrated Arts and Sciences, Hiroshima UniversityJapan
  3. 3.Faculty of Economy, Management and Information science, Onomichi UniversityJapan
  4. 4.University of the AirJapan